Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tanglepants290

accutane and meds

i'm considering accutane, but can you take anti-biotics for other things while on it? i get REALLY bad ear infections that painful and frequent. can you be prescribed medication for that while on accutane?

Share this post


Link to post
Share on other sites

there are certain AB that are not safe to take with tane. But there are alot that are safe. Just be sure to mention that you are on accutane to your doc. as he writes the script. He should know.

I think it's the AB's that end in "cycline" that are not safe. I think, not 100% though.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×